×

zbMATH — the first resource for mathematics

Quasiuniform limits of quasicontinuous functions. (English) Zbl 0752.26002
Summary: It is proved that every cliquish function \(f: \mathbb{R}\to\mathbb{R}\) is a quasiuniform limit of a sequence of quasicontinuous functions.

MSC:
26A15 Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) for real functions in one variable
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] DOBOŠ J.: Some generalizations of the notion of continuity and quasi-uniform convergence. Časopis Pěst. Mat. 106 (1981), 431-434. · Zbl 0467.54006
[2] DOBOŠ J., ŠALÁT T.: Cliquish functions, Riemann integrable functions and quasi-uniform convergence. Acta Math. Univ. Comenian. 40-41 (1982), 219-223. · Zbl 0518.26005
[3] GRANDE Z.: Sur la quasi-continuité et la quasi-continuité approximative. Fund. Math. 129 (1988), 167-172. · Zbl 0657.26003
[4] GRANDE Z., SOLTYSZIK L.: On sequences of real functions with the Darboux property. Math. Slovaca 40 (1990), 261-265. · Zbl 0754.26001
[5] MARCUS S.: Sur les fonctions quasicontinuous au sens de S. Kempisty. Colloq Math. 8 (1961), 47-53. · Zbl 0099.04501
[6] SIKORSKI R.: Real Functions I. (Polish), PWN, Warszawa, 1958.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.